RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 45, Issue 6  


Necessary extremum conditions for smooth anormal problems with equality- and inequality-type constraints
E. R. Avakov
3
Provability logic without Craig's interpolation property
L. D. Beklemishev
12
Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian $p$-group
A. A. Bovdi, A. A. Sakach
23
Wielandt-type bounds for primitive mappings of partially ordered sets
V. S. Grinberg
30
Cohomological manifolds over finite groups
A. N. Dranishnikov
36
Matrices of intersections of one-dimensional hyperbolic attractors on the two-dimensional sphere
A. Yu. Zhirov
44
Locally Hopf varieties of Lie algebras
M. V. Zaicev
56
Isometric properties of the subspace of compact operators in a space of continuous linear operators
È. F. Oja
61
Elliptic solutions of the Korteweg–de Vries equation
A. O. Smirnov
66
Factorization of almost-periodic matrix-valued functions
I. M. Spitkovsky
74
Weakly extremal properties of Banach spaces
V. P. Fonf
83
Nonautonomous dissipative dynamical systems with a hyperbolic subset of the center (one-dimensional case)
D. N. Cheban
93

Brief Communications
The possible growth of orthogonal polynomials with a continuous positive weight
M. U. Ambroladze
99
The spectrum of quadratic operator pencils in the right half-plane
V. N. Pyvovarchyk
101
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019